# SDR SWAA2019100137413

- Difficulty date: September 25, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8109114
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE BULKHEAD POST SUPPORT ANGLE CRACKED AT BS. 867, LBL 10.      R&R ANGLE IAW DWG AND SRM.
